# SDR GVNA119695

- Difficulty date: May 8, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N452MH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9122
- Aircraft time: 428 hours
- Engine: Tmeca ARRIEL1E
- System (JASC): 7600 · Engine Controls
- Part: Actuator
- Part number: B761M2007101
- Part serial: 5182
- Condition: Jammed
- Location: Nr 2 Engine
- Part time: 428 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN FLIGHT NR 2 ENGINE TRIM ACTUATOR FULLY RETRACTED, JAMMED, POPPED TRIM CIRCUIT BREAKER.  AIRCRAFT LANDED USING MANUAL TRIM.  REPLACED ACTUATOR.
